# SDR C2XA98IA336

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22727
- Make and model: Emb EMB-120RT
- Aircraft serial: 120177
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 12027929001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND LEFT INBOARD FLOORBEAM CORRODED FROM FRAMES 33 TO 36.  MAINTENANCE REMOVED AND REPLACED THE BUTT-STRAP IAW EMB-20 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  TT:  12,919.5 HOURS. TC:  23,160.  (X)
